# SDR HCMA9651

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193BH
- Make and model: Snias AS350B2
- Aircraft serial: 2894
- Engine: Tmeca ARRIEL1D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Condition: Defective
- Location: Cockpit Dg
- Part time: 41 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP.       SEE JUDY SMITH FOR REPLACEMENT PART DATA.
